CSN Login
Members Online: 7

Ron50

foxy
Posts: 188
Joined: Oct 2005

Ron, just wondering if you had any good news from the Specialist?  love Virginia.

ron50's picture
ron50
Posts: 1299
Joined: Nov 2001

G'day Virginia,
My protein loss was better than expected at just under 3grams in 24 hrs but he does not think that it is responsible for my pulmonary edeema . He thinks that it is as a result of congestive heart failure and has scheduled me an echo cardiogram,fancy term for an ultraound of my heart.He is concerned about the severity of my reactive arthritis and I have an appointment to see my rheumatologist and go back on methotrexate if he will ok it. I fear he would rather me go on humira. I asked my kidney doc about levamisole and he described it as a very interesting drug,not nice ,just interesting. He has been following its recent history with the cocaine. I reminded him that we that took it averaged around nine tablets a week for 24 weeks. He is willing to admit that I have an as yet un diagnosed and rare problem with my immune sytemwhich is causing and increasing my neuropathy and stuffing around with my kidneys and joints. He has rated my problems as 1 heart2 arthritis and 3 kidneys.
I'll give you a heads up when I get the ultrasound results. His slant on that it's probably 15 years of toxins and hard labour,Cheers Ron.

foxy
Posts: 188
Joined: Oct 2005

Hi Ron, I have terrible neuropathy in my feet.  They are freezing cold all the time, swollen and partly numb but painful in some places especially the tops. The MS has been .crossed off the list,  and now my Dr says I have alcoholic neuropathy.  I find this very hard to believe as I like a drink at night but would not class myself as alcoholic. Just wondering if you also have problems with your feet? I also have severe COPD from my years of smoking and use a nebulizer twice a day. Still hoping they can help you with all your problems. Love Virginia.

ron50's picture
ron50
Posts: 1299
Joined: Nov 2001

I can't feel my legs from the knees down. I can't feel my left hand. It started with tingling in the two small fingers and gradually has spread all over . The palms of both hands are always bright red.My feet are the worst when it is warm and I go to bed they burn non stop. None of the chemo we were on is associated with neuropathy except the levamisole which is known to cause vasculitis. My neuropathy did not start till around year six or seven. At that time i was the fittest I have ever been . I was averaging forty to fifty miles a week walking. I did that for two years then i started to get really ill. The neuropathy had stared in my feet,I developed acute pancreatitis and lost my gallbladder. Not long after that I had an endoscopy and was initially dxed with stomach cancer. Biopsies showed it to be wall to wall ulceration . I have been taking somac every day since. Now I can barely walk to meet daily needs and have a bad habit of falling over . I have been hospitalised for vertigo attacks and I don't drink at all. Show this post to your doc. I have type two diabetes as a result of being put on 75 mg a day of prednisone for 18 mos for my kidneys. My docs thought the neuropathy may have been related but it started long before the diabetes. The reason I am having the heart check is that I had symptoms just like copd I would wake at night from bad dreams in total panic because I could not breathe. I was checked for apnea but the sleep specialist said I did not stop breathing ,I stopped absorbing oxygen. I go thru asthma puffers about one a week. It is the only symptom that really scares me. I really hope that they can help us mate bcause this is not living only existing.Hugs Ron.

foxy
Posts: 188
Joined: Oct 2005

We have very similar problems, I also suffer from vertigo and now walk with a stick. I have been on Somac many years since my Surgeon did an endosgopy and said I had ulceration in my stomach and oesophagus and a hiatus hernia. I have arthritis in my neck, lower spine, hips and hands. Another thing I have is a constantly running eye, a recent trip to the eye clinic in Auckland, found I have tiny tear ducts a side effect of 5FU. I am having them enlarged soon, I have also had this problem for years. My kidneys as far as I know are fine.  Like you I really hope we both get some real help soon,  Love Virginia.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network